Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Mar 7, 2016, 6:36 AM PST for 4 counties in California. It was in force for 84 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2016, 6:36 AM PST (14:36 UTC)
- Expired
- Mar 7, 2016, 8:00 AM PST
- In force
- 84 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 8 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 6:41 AM PST | NON-TSTM WND GST 39 | 2 Wsw Seal Beach, CA | MESONET STATION SEAL BEACH JETTY /XEND/ |
| Mar 7, 6:54 AM PST | NON-TSTM WND GST 42 | 4 Ssw Costa Mesa, CA | MESONET STATION NEWPORT PIER /XNBP/ |
| Mar 7, 6:55 AM PST | TSTM WND DMG | 2 Ene Stanton, CA | LARGE TREE FELL AND LANDED ON A STRUCTURE. |
| Mar 7, 7:00 AM PST | TSTM WND DMG | 2 Ne Irvine, CA | YOUTUBE VIDEO OF TREE DAMAGE IN IRVINE AT KAZAN STREET. NUMEROUS VERY LARGE TREE BRANCHES DOWN...SOME ON TOP OF CARS. TREE BRANCHES LOOK ABOUT A HALF FOOT IN DIAMETER WITH SOME BRANCHES ABOUT 20 FEET IN LENGTH. ONE TREE BRANCH BROKE AN APARTMENT WINDOW. |
| Mar 7, 7:00 AM PST | TSTM WND DMG | 3 Nne Irvine, CA | YOUTUBE VIDEO OF TREE DAMAGE IN IRVINE AT KAZAN STREET. NUMEROUS VERY LARGE TREE BRANCHES DOWN...SOME ON TOP OF CARS. TREE BRANCHES LOOK ABOUT A HALF FOOT IN DIAMETER WITH SOME BRANCHES ABOUT 20 FEET IN LENGTH. ONE TREE BRANCH BROKE AN APARTMENT WINDOW. |
| Mar 7, 7:15 AM PST | HAIL 0.25 | 3 Sse Yorba Linda, CA | HEAVY RAIN 0.25-0.49 IN TEN MINUTES |
| Mar 7, 7:18 AM PST | HAIL 0.25 | 1 E Laguna Hills, CA | |
| Mar 7, 7:18 AM PST | HAIL 0.25 | 5 Ne Laguna Beach, CA | |
| Mar 7, 7:57 AM PST | TSTM WND GST 46 | 2 Se Camp Pendleton Sou, CA | ASOS STATION OCEANSIDE AIRPORT /OKB/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 2.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
879
WUUS56 KSGX 071436
SVRSGX
CAC059-065-071-073-071600-
/O.NEW.KSGX.SV.W.0008.160307T1436Z-160307T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
636 AM PST MON MAR 7 2016
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ORANGE COUNTY IN SOUTHWESTERN CALIFORNIA...
SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
NORTHWESTERN SAN DIEGO COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 800 AM PST
* AT 635 AM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS OF 45 TO 60
MPH APPROACHING THE ORANGE COUNTY COAST. THE LEADING EDGE OF THE
STORMS WAS LOCATED 5 MILES SOUTHWEST OF SEAL BEACH...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANAHEIM...SANTA ANA...RIVERSIDE...IRVINE...SAN BERNARDINO...
FONTANA...MORENO VALLEY...HUNTINGTON BEACH...GARDEN GROVE AND
OCEANSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3385 11805 3390 11798 3395 11797 3395 11779
3401 11778 3402 11773 3421 11766 3425 11736
3412 11705 3389 11693 3345 11687 3318 11737
3335 11753 3338 11759 3346 11767 3346 11771
3354 11779 3359 11787 3360 11793 3374 11811
TIME...MOT...LOC 1434Z 268DEG 34KT 3365 11806
$$
ALBRIGHT2 follow-up statements
626
WWUS56 KSGX 071510
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
710 AM PST MON MAR 7 2016
CAC059-065-071-073-071600-
/O.CON.KSGX.SV.W.0008.000000T0000Z-160307T1600Z/
ORANGE CA-SAN BERNARDINO CA-RIVERSIDE CA-SAN DIEGO CA-
710 AM PST MON MAR 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM PST
FOR ORANGE...SAN BERNARDINO...RIVERSIDE AND NORTHWESTERN SAN DIEGO
COUNTIES...
AT 706 AM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS OF 45 TO 60
MPH MOVING THROUGH CENTRAL ORANGE COUNTY. THIS LINE OF STORMS WAS
LOCATED NEAR EL TORO...MOVING EAST AT 35 MPH. THE STROMS WILL
PROGRESS EASTWARD OVER THE NEXT HOUR...IMPACTING THE INLAND EMPIRE
AND NORTHWEST SAN DIEGO COUNTY.
LOCATIONS IMPACTED INCLUDE...
SANTA ANA...ANAHEIM...RIVERSIDE...HUNTINGTON BEACH...SAN
BERNARDINO...OCEANSIDE...ONTARIO...IRVINE...FONTANA...ORANGE...RANCHO
CUCAMONGA...CORONA...COSTA MESA...MISSION VIEJO...RIALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3385 11805 3390 11798 3395 11797 3395 11779
3401 11778 3402 11773 3421 11766 3425 11736
3412 11705 3389 11693 3345 11687 3318 11737
3335 11753 3338 11759 3346 11767 3346 11771
3354 11779 3359 11787 3360 11793 3374 11811
TIME...MOT...LOC 1500Z 268DEG 34KT 3366 11769
$$
ALBRIGHT231
WWUS56 KSGX 071543
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
743 AM PST MON MAR 7 2016
CAC059-065-071-073-071600-
/O.CON.KSGX.SV.W.0008.000000T0000Z-160307T1600Z/
ORANGE CA-SAN BERNARDINO CA-RIVERSIDE CA-SAN DIEGO CA-
743 AM PST MON MAR 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM PST
FOR ORANGE...SAN BERNARDINO...RIVERSIDE AND NORTHWESTERN SAN DIEGO
COUNTIES...
AT 740 AM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS OF 45 TO 60
MPH OVER EASTERN ORANGE COUNTY. THIS LINE OF STORMS WAS LOCATED NEAR
CANYON LAKE...MOVING EAST AT 30 MPH. THE STORMS WILL PROGRESS
EASTWARD OVER THE NEXT HOUR...IMPACTING THE INLAND EMPIRE AND
NORTHWEST SAN DIEGO COUNTY.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...RIVERSIDE...SAN
BERNARDINO...OCEANSIDE...ONTARIO...IRVINE...MORENO
VALLEY...CORONA...RIALTO...TUSTIN...CHINO...REDLANDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3401 11778 3402 11773 3421 11766 3425 11736
3412 11705 3389 11693 3345 11687 3318 11737
3335 11753 3338 11759 3346 11767 3346 11771
3355 11780 3389 11783 3395 11788 3395 11779
TIME...MOT...LOC 1530Z 268DEG 34KT 3367 11727
$$
ALBRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 3:12 AM PST, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 7, 3:12 AM PST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
312 AM PST MON MAR 7 2016
.SYNOPSIS...
A COLD LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL MOVE ACROSS
SOUTHERN CALIFORNIA AND INTO NORTHERN BAJA THROUGH TONIGHT
BRINGING STRONG GUSTY WEST TO NORTHWEST WINDS WITH NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS INTO EARLY THIS EVENING...
DECREASING TONIGHT AND EARLY TUESDAY. GUSTY NORTH WINDS WILL
CONTINUE ON TUESDAY WITH WARMING TO NEAR AVERAGE HIGH
TEMPERATURES. WARMER AND DRY UNDER HIGH PRESSURE FOR WEDNESDAY AND
THURSDAY WITH THURSDAY HIGH TEMPERATURES WARMING TO 10 TO 15
DEGREES ABOVE AVERAGE. COOLING TO SLIGHTLY BELOW AVERAGE HIGH
TEMPERATURES FOR NEXT WEEKEND WITH SMALL CHANCES FOR MAINLY LIGHT
PRECIPITATION. AT THE COAST...HIGH SURF WILL CONTINUE THROUGH
TUESDAY.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A COLD LOW PRESSURE SYSTEM CENTERED OFF THE CENTRAL CALIFORNIA
COAST EARLY THIS MORNING WILL MOVE ACROSS SOUTHERN CALIFORNIA
TODAY AND INTO NORTHERN BAJA TONIGHT. LIGHTNING DETECTION SYSTEMS
SHOW NUMEROUS LIGHTNING STRIKES EXTENDING SOUTHWESTWARD FROM
POINT CONCEPTION. SCATTERED LIGHT SHOWERS EARLY THIS MORNING
ACROSS FAR SOUTHERN CALIFORNIA WILL BECOME MORE NUMEROUS AND
CONTINUE THROUGH THIS AFTERNOON AS MUCH COLDER AIR ALOFT
OVERSPREADS THE AREA FROM THE NORTHWEST INCREASING THE
INSTABILITY. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED FOR LATE
MORNING THROUGH THE AFTERNOON WITH SMALL HAIL AND STRONG GUSTY
WINDS POSSIBLE. WITH THE COLDEST AIR ALOFT OVER THE COASTAL
WATERS...THE MOST LIKELY AREAS FOR THUNDERSTORMS WOULD BE OVER THE
COASTAL WATERS INTO ADJACENT COASTAL AREAS.
RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM ONE HALF TO THREE
QUARTERS ON AN INCH NEAR THE COAST TO 1 TO 1.5 INCHES IN THE
MOUNTAINS WITH LOCALLY GREATER AMOUNTS. AMOUNTS IN THE UPPER
DESERTS WILL RANGE FROM ONE QUARTER TO ONE HALF INCH WITH MOSTLY
ONE QUARTER INCH OR LESS IN THE LOWER DESERTS. AMOUNTS WILL BE
MORE VARIABLE DUE TO THE CONVECTIVE NATURE OF THE PRECIPITATION.
WHILE SOME URBAN AND SMALL STREAM FLOODING IS POSSIBLE...FLASH
FLOODING IS LESS LIKELY UNLESS SHOWERS WITH HEAVIER RAINFALL TRACK
REPEATEDLY ACROSS THE SAME AREA.
SNOW LEVELS NEAR 5500 FEET WILL LOWER TO 4500 FEET TODAY AND 4000
FEET TONIGHT WITH TOTAL SNOW ACCUMULATIONS OF 8 TO 14 INCHES ABOVE
5500 FEET WITH LOCALLY 12 TO 18 INCHES ABOVE 7000 FEET. A FEW
INCHES OF SNOWFALL IS POSSIBLE DOWN TO AROUND 4500 FEET.
GIVEN THE TRACK OF THE STORM AND THE LOCATION OF THE STRONGEST
WINDS ALOFT...THE MOST LIKELY AREAS FOR STRONGER WINDS TODAY ARE
TOWARDS THE COAST AND ACROSS THE MOUNTAINS AND DESERTS OF
RIVERSIDE AND SAN DIEGO COUNTIES.
STRONG NORTH WINDS ALOFT BEHIND THE LOW PRESSURE SYSTEM AS IT
DEPARTS WILL BRING GUSTY NORTH WINDS LATE TONIGHT INTO TUESDAY
WITH STRONGEST WINDS ALONG THE COASTAL SLOPES OF THE SAN
BERNARDINO COUNTY MOUNTAINS INTO ADJACENT PORTIONS OF THE INLAND
EMPIRE.
HIGH TEMPERATURES AROUND 10 TO 15 DEGREES BELOW AVERAGE TODAY WILL
WARM TO NEAR AVERAGE ON TUESDAY. DRY AND WARMER UNDER HIGH
PRESSURE FOR WEDNESDAY AND THURSDAY WITH THURSDAY HIGH
TEMPERATURES WARMING TO 10 TO 15 DEGREES ABOVE AVERAGE.
TOWARD THE END OF THE WEEK THROUGH NEXT WEEKEND...BROAD CYCLONIC
FLOW CENTERED NEAR THE WEST COAST WILL BRING A SERIES OF SHORTWAVES
INLAND ACROSS CALIFORNIA WITH SOUTHERN CALIFORNIA ON THE SOUTHERN
END OF THOSE SYSTEMS. HIGH TEMPERATURES WILL BE A LITTLE BELOW
AVERAGE WITH CHANCES FOR MAINLY LIGHT PRECIPITATION.
&&
.AVIATION...
071000Z...COAST/VALLEYS...SCT-BKN LOW CLOUDS BETWEEN 2500-4500 FEET
MSL THROUGH 12-15Z. AFTER 15Z CIGS OF 800-1800 FEET MSL ALONG WITH
RAIN AND ISOLATED TSRA THROUGH ABOUT 23Z. VIS RESTRICTIONS OF 1-3SM
OR LESS WITH THE HEAVIEST SHOWERS. SOUTHWEST WINDS 10-20 KT THIS
MORNING WILL BECOME NORTHWEST 15-25 KT AFTER 19Z. A FEW GUSTS AT TAF
SITES COULD EXCEED 30 KT THIS AFTERNOON AND EVENING. SHOWERS AND
CLOUDS WILL DECREASE FROM NORTH TO SOUTH OVERNIGHT WITH SCATTERED
CLOUDS PREVAILING AFTER 08Z.
MOUNTAINS....VIS WILL BE REDUCED TO 1SM OR LESS IN FOG AND
PRECIPITATION MAINLY ALONG WEST FACING MOUNTAIN SLOPES THROUGH ABOUT
23Z. CLOUDS WILL GRADUALLY CLEAR OVERNIGHT EXCEPT ALONG NORTH SLOPES
OF THE SAN BERNARDINO MOUNTAINS.
DESERTS...STRONG WEST-NORTHWEST WINDS WILL CONTINUE TO PRODUCE
STRONG TO SEVERE MOUNTAIN WAVES IN LEE OF MOUNTAINS...LOCAL LLWS AND
ROTORS. REDUCED VIS IN BLOWING DUST AND SAND IS POSSIBLE TODAY. RAIN
WITH OCCASIONAL CIGS BETWEEN 2500-5000 FEET MSL CAN BE EXPECTED
FROM 16-22Z TODAY.
&&
.MARINE...
200 AM...A POWERFUL STORM WILL MOVE THROUGH THE COASTAL WATERS
TODAY...BRINGING GALE FORCE WINDS...HAZARDOUS SEAS...AND SOME
THUNDERSTORMS. THE THUNDERSTORM THREAT WILL DIMINISH THIS EVENING
WHILE THE STRONG WINDS AND HIGH SEAS WILL CONTINUE THROUGH TUESDAY.
NO ADDITIONAL MARINE WEATHER HAZARDS ARE EXPECTED WEDNESDAY THROUGH
FRIDAY. THE MARINE WEATHER STATEMENT CONTAINS DETALS ON
THUNDERSTORMS AND WATERSPOUTS...LAXMWSSGX. THE GALE WARNING PROVIDES
THE DETAILS ON STORMY WINDS AND SEAS...LAXMWWSGX.
&&
.BEACHES...
200 AM...VERY LARGE SURF WILL HIT THE BEACHES TODAY THROUGH TUESDAY
MORNING. THE COMBINATION OF THIS SURF...GUSTY WINDS...AND PROJECTED
HIGH TIDES OVER 6 FEET WILL THREATEN COASTAL FLOODING PARTICULARLY
AROUND TIMES OF HIGH TIDE THIS MORNING AND TUESDAY MORNING. THE
THREAT OF DAMAGING SURF AND COASTAL FLOODING WILL DIMINISH TUESDAY.
FOR DETAILS...CHECK THE HIGH SURF ADVISORY/WARNING AND THE COASTAL
FLOOD ADVISORY...LAXCFWSGX...AND THE SURF FORECAST...LAXSRFSGX.
&&
.SKYWARN...
SKYWARN ACTIVATION MAY BE NEEDED TODAY FROM 10 AM THROUGH 6 PM.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 8 PM PST THIS EVENING FOR RIVERSIDE COUNTY
MOUNTAINS-SAN DIEGO COUNTY DESERTS-SAN DIEGO COUNTY
MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.
WINTER STORM WARNING FROM 8 AM THIS MORNING TO 3 AM PST TUESDAY
FOR RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY
MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS.
HIGH SURF WARNING FROM NOON TODAY TO 4 PM PST TUESDAY FOR ORANGE
COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
HIGH SURF ADVISORY UNTIL NOON PST TODAY FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
COASTAL FLOOD ADVISORY FROM 6 AM THIS MORNING TO NOON PST
TUESDAY FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY
COASTAL AREAS.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM PST THIS EVENING
FOR ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS-
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS.
PZ...GALE WARNING UNTIL 10 AM PST TUESDAY FOR COASTAL WATERS FROM SAN
MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...17
AVIATION/MARINE/BEACHES...MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:01 AM PST | Gale Warning | SGX | 24 hr | |
| Mar 7, 3:34 AM PST | Wind Advisory | SGX | Orange, Riverside, San Diego | 16 hr |
| Mar 7, 5:48 AM PST | Beach Hazards Statement | SGX | Orange, San Diego | 16 hr |
| Mar 7, 6:17 AM PST | Special Marine Warning | SGX | 118 min | |
| Mar 7, 7:58 AM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 43 min |
| Mar 7, 8:06 AM PST | Severe Thunderstorm Warning | SGX | San Diego | 84 min |
| Mar 7, 8:17 AM PST | Special Marine Warning | SGX | 43 min |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.